# SDR AT0100133

- Difficulty date: April 21, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT LOWER SIDEWALL PANEL AND TRACK CORRODED AT BS 427-598.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  CUT, DRILLED, TREATED, PRIMED AND INSTALLED NEW CARGO SECTIONS IAW DC9 SRM 53-01 FIGURE 1, 53-21-0 FIGURE 78, 51-10-03, 53-05 FIGURE 4C AND 51-10-3.
